# SDR USAABB99031

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PIT - FLT 25 - CREW RECEIVED THE EICAS MESSAGE 'RT ENG OVERHEAT' WITH VISUAL AND AURAL WARNING, WHICH EXTINGUISHED WITH POWER REDUCTION ON THE ENGINE.  FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE HP6 SWIVEL DUCT.  (M)
